# SDR ABXA20160210009

- Difficulty date: February 10, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 145T2832010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT CUT OUT FWD SIDE HAS CORROSION.  REPAIRED CORRODED AREA AT RT OVERWING EXIT CUT OUT FORWARD SIDE, BETWEEN STATION 859 - 862, STRINGER 16R - 17R IAW REA B653-61943-MR.  CORRODED, PN 145T28320-10, PART NAME UPPER BEAR STRAP, SN NSN, FS & BS LOCATION FROM FS 859.5 - 862.5, STRINGER & WS LOCATION, FROM STRINGER 16 TO 17.  ACFT WAS GNDED.
